# SDR IPXA2014091584278

- Difficulty date: March 29, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75392
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3CS RIGHT WING STRINGER 39 CRACKED AT XORS 316.9.  REPAIRED STRINGER IAW EA 011-5710-01-A5314, REV I/R AND EO 5710-55385-A.
